Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mirapex dosage and side effects. platinumbride

Posted by ed_uk on February 12, 2006, at 4:26:27

In reply to Re: Mirapex dosage and side effects. Maxime, posted by platinumbride on February 11, 2006, at 20:17:04

Hi Maxie

Mirapex's prolactin-lowering effect might be a good thing for you. The concern with Mirapex is that it can cause psychosis in some patients. Close monitoring is important.

Ed xx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:608315
URL: http://www.dr-bob.org/babble/20060212/msgs/608865.html